# SDR FDEA2020070211410

- Difficulty date: July 1, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 92,824 hours, 36,566 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N10174
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND IN HOLE MARKED BS760 AT S-20R-21R, FWD SIDE OF FRAME AT 8 O CLOCK POS [FWD PIT].  REPAIRED AREA PER EA F-5310-T0354804 FUSELAGE-MAINFRAME-FUSELAGE FRAME, STA760 S-21R TO 22R, INSULATION STUD HOLE, CRACK.
